Ueber Lissajous' Curven


Mathematische Annalen (1875)

  • Volume: 8, page 567-573
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Braun. "Ueber Lissajous' Curven." Mathematische Annalen 8 (1875): 567-573. <http://eudml.org/doc/156689>.

author = {Braun},
journal = {Mathematische Annalen},
keywords = {Lissajous curves; Plücker's formulas; singular points},
language = {ger},
pages = {567-573},
title = {Ueber Lissajous' Curven},
url = {http://eudml.org/doc/156689},
volume = {8},
year = {1875},

AU - Braun
TI - Ueber Lissajous' Curven
JO - Mathematische Annalen
PY - 1875
VL - 8
SP - 567
EP - 573
LA - ger
KW - Lissajous curves; Plücker's formulas; singular points
UR - http://eudml.org/doc/156689
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.